# SDR MASA20211105536

- Difficulty date: November 2, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL600*
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: CC670386011
- Part serial: NA
- Condition: None
- Location: Pax Door Int Rel
- Part time: 19,138 hours, 14,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL RELEASE HANDLE BEARING SUPPORT BRACKET WAS FOUND WITH NICKS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 IPC 52-11-02-05-PSA REV B, FIGURE 5, ITEM 237, EA 79-2021-244. DEFETC LOCATION: INTERNAL RELEASE HANDLE PAX DOOR
